# SDR TSAA20141015029

- Difficulty date: August 26, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB AT STATION 1012 LBL 40.  REPLACED WEB IAW SRM 51-30-02 & 51-30-04.
